| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during a cataract surgery with intraocular lens (iol) implantation procedure, the haptic detached from the optic at the time of insertion.Consequently, the lens was removed and replaced with same model and diopter of company lens.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).